Int. J. of Industrial and Systems Engineering   »   2015 Vol.19, No.4

 

 

Title: Robust stability analysis and H∞ control for uncertain networked flight control system with random time delays

 

Authors: Yanpeng Wu; Xinmin Wang; Ying Wu

 

Addresses:
Department of Automation, Northwestern Polytechnical University, Chang An-710129, Xi'An, China
Department of Automation, Northwestern Polytechnical University, Chang An-710129, Xi'An, China
Department of Automation, Northwestern Polytechnical University, Chang An-710129, Xi'An, China

 

Abstract: Time delay and structured uncertainty are the main issues when faster and low-cost avionics networks are introduced to the flight control system. This paper studies the problem of robust H∞ control for uncertain networked flight control system with random time delays and external disturbances. A new sufficient delay-dependent criterion with simple mathematical forms for robust stability and stabilisation of networked flight control system is derived by a free weighting matrix approach. Attention is focused on the design of a memoryless state feedback robust controller which satisfies a prescribed H∞ performance level irrespective of the parameter uncertainties, and the maximum bound of time delay are obtained based on the solution of linear matrix inequalities (LMIs) which are established by the Lyapunov-Krasovskii stability theory. Numerical examples are given to illustrate the effectiveness of design procedure.

 

Keywords: networked flight control systems; NFCS; exponential stability; random time delays; external disturbances; robust control; structured uncertainty; linear matrix inequalities; LMIs; H-infinity control; avionics networks; free weighting matrix; feedback control; controller design.

 

DOI: 10.1504/IJISE.2015.068386

 

Int. J. of Industrial and Systems Engineering, 2015 Vol.19, No.4, pp.566 - 579

 

Available online: 25 Mar 2015

 

 

Editors Full text accessAccess for SubscribersPurchase this articleComment on this article